# SDR SIMA20150503007

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 31,297 hours, 22,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CABIN BETWEEN ROWS 3 - 5 ON RT SIDE OF CABIN WILL NOT ILLUMINATE DURING TEST.  DOES ILLUMINATE WHEN ACFT IS DEPOWERED & COCKPIT SWITCH IS IN ARM POSITION.  ALL OTHER EMERGENCY LIGHTS TESTED & OPERATE NORMALLY.  R & R NR 2 EPSU IAW WC 33-002.  OPS CHECKED GOOD.
